An Efficient Single-Row Routing Algorithm

TitleAn Efficient Single-Row Routing Algorithm
Publication TypeJournal Article
Year of Publication1984
AuthorsTarng, TT-K, Marek-Sadowska, M, Kuh, ES
JournalComputer-Aided Design of Integrated Circuits and Systems, IEEE Transactions on
Pagination178 - 183
Date Publishedjuly
AbstractIn this paper, we present a heuristic algorithm for single-row routing. Our approach is based on the interval graphical representation of the given net list. The objective function for minimization is the street congestion. The problem is known to be intractable in the sense of NP-completeness, thus a polynomial-time heuristic algorithm is proposed. It has been implemented and tested with various examples. So far it has always produced optimal solutions.